Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the space of subsets of a uniform space


Authors: A. P. Robertson and Wendy Robertson
Journal: Proc. Amer. Math. Soc. 12 (1961), 321-326
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0123293-2
MathSciNet review: 0123293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Paris, Hermann, 1940-1949. MR 0004747 (3:55e)
  • [2] -, Espaces vectoriels topologiques, Paris, Hermann, 1953-1955.
  • [3] F. Hausdorff, Mengenlehre, 2d ed., Berlin, Gruyter, 1927.
  • [4] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [5] -, Hypercomplete linear topological spaces, Michigan Math. J. vol. 5 (1958) pp. 235-246. MR 0103403 (21:2173)
  • [6] C. Kuratowski, Topologie. I, Monografje Matematyczne, vol. 3, Warsaw, 1933.
  • [7] G. B. Price, On the completeness of a certain metric space, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 278-280. MR 0002010 (1:335f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123293-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society